MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Catalog Number DYND11756
Medical Device Problem Codes Deflation Problem (1149); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, they had to go to the emergency department to have their foley catheter balloon deflated and replaced when the nurse could not deflate the balloon in the home.The catheter initially was placed on (b)(6) 2025 and became clogged by (b)(6) 2025 and needed to be changed.The balloon was deflated and exchanged in the emergency room via inserting a wire to puncture the balloon.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, they had to go to the emergency department to have their foley catheter balloon deflated and replaced when the nurse could not deflate the balloon in the home.
 
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation? update to h3: device evaluated by manufacturer? update to h6: type of investigation (b).Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22676601
Report Number1417592-2025-00369
Device Sequence Number8844490
Product Code EZL
UDI-Device Identifier10080196726523
UDI-Public10080196726523
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND11756
Device Lot Number59225020156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown